# SDR DALA2024060605842

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,405 hours, 11,364 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Unsecure
- Location: 5c & D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5265874) DURING PREFLIGHT FOUND SEATS 5C & D NOT ATTACHED TO AIRCRAFT. REATTACHED SEATS 5CD PER B737 AMM 25-22. A/C OK FOR SVC.
